# SDR UPS98827909

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE D-PIT DOOR FRAME IS CRACKED IN 3 PLACES AT THE AFT UPPER CORNER.  REPAIRED IAW SRM 52-4-1 AND 52-2-0.
